# SDR SWIA202156627

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H ENGINE UPPER TRANSCOWL INNER DOUBLER AND SKIN CHAFED NEAR FWD LATCH CATCH.   (C-CHECK) RO 3/4/2021   OUTER SKIN REPAIRED ON CAMP#22283509. REPLACED  RH ENGINE UPPER TRANSCOWL INNER DOUBLER (LATCH COAMING) REF CRJ900 SRM 51-42-10-001-001-A01, SRM 51-41-02-001-001-A01 CRJ900 SRM 51-42-13-001-001-A01 AND REO 670-54-21-1207 REV.-A DATED 2015-08-27 ALL APPLICABLE STEPS COMPLETED. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
